# SDR AALA20130725010

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN WRINKLED FROM STATIONS 588 TO 513 AND LONGERONS 18 - 26 RIGHT.  INSTALLED NEW SKIN SECTION & SPLICED DOUBLERS IAW SRM 53-04-00 FIGURE 12C & EA MD80-51-029388.
